My darling Olivia went to the vet's office because she vomited 4 times in 8 hours, and was given an injection of Reglan. When we got home, this poor cat started acting very unusual, she was walking very slowly as if totally lost and then she was literally crouching down and walking backwards a few steps. She was completely spaced out, would lie down for a few minutes, stretch out rigidly and roll over, and then dart up, walk around slowly, then backwards, then sit down, to floping down. She would stare at her water bowl for 4-5 seconds, unsure of what it was, and would continue this over the next several hours, always unsure of the bowl and never drinking any water. In the meantime she would act very lovingly toward me, and enjoy her favorite activity: being brushed. Then she would space out again.
She eventually developed uneven looking respirations, panting like (80 breaths per minute) and twitching. She would flop out on the floor, it was very distressing to watch this. Long story short, I put her in a darkened room with a tent like place for her to go into to lay down, in order not to stimulate her. She developed a very severe side effect known as "Extrapyramidal side effects" or "EPS". Another medical term also applies here: "tardive dyskinesia".
The vet did not tell me this, he minimized it, ("it will go away in 12 hours"). I figured this out on my own as I am a registered nurse. If your cat is on Reglan, and is not the same cat as before taking the Reglan, do yourself a favor and google "EPS". Your cat could be having mild, moderate or severe side effects. This is a very powerful anti-emetic, this one crosses the blood brain barrier, and blocks dopamine. Also please do some research on the effects of daily reglan ingestion. This can also lead to the EPS as well as tardive dyskenesia.